# SDR EIA2007012

- Difficulty date: December 29, 2006
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,784 hours, 20,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 40820
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW EXIT DOOR SILL LIGHTS WILL NOT TEST, LP 295539.  REPLACED UPPER DECK LIGHT BATTERY CARTRIDGE IAW MM 33-51-00, OPS CHK GOOD.
